# SDR REXA201000214

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 17,410 hours, 15,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAME AT FS 718.00 HAS WEAR DAMAGE AND A HOLE BETWEEN STRINGER 16L AND 17L.  REPAIRED THE FRAME AT FS 718.00 BETWEEN STRINGER 16L AND 17L IAW BOMBARDIER SERVICES CORPORATION EO 601R-53-19680.
